zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On almost contact manifolds admitting axiom of planes or axiom of free mobility. (English) Zbl 0136.18003

Full Text: DOI
[1] CARTAN, E., Leons sur la geometrie des espaces de Riemann. Paris (1951). · Zbl 0044.18401 · eudml:192543
[2] HATAKEYAMA, YM Y. OGAWA, AND S. TANNO, Some properties of manifolds wit contact metric structure. Thoku Math. J. 15 (1963), 42-48. · Zbl 0196.54902 · doi:10.2748/tmj/1178243868
[3] OKUMURA, M., On infinitesimal conformal and projective transformations o normal contact spaces. Thoku Math. J. 14 (1962), 398-412. · Zbl 0107.16201 · doi:10.2748/tmj/1178244076
[4] SASAKI, S., On differentiate manifolds with certain structures which are closel related to almost contact structure I. Thoku Math. J. 12 (1960), 459-476. · Zbl 0192.27903 · doi:10.2748/tmj/1178244407
[5] SASAKI, S., AND Y. HATAKEYAMA, On differentiable manifolds with certain stru ctures which are closely related to almost contact structure II. Thoku Math. J. 13 (1961), 281-294. · Zbl 0112.14002 · doi:10.2748/tmj/1178244304
[6] TASHIRO, Y., On contact structure of hypersurfacesin complex manifolds I. Thoku Math. J. 15 (1963), 62-78 · Zbl 0113.37204 · doi:10.2748/tmj/1178243870
[7] YANO, K., The theory of Lie derivatives and its applications. Amsterdam (1957) · Zbl 0077.15802
[8] YANO, K., AND I. MOGI, On real representations of Kaehlerian manifolds. Ann of Math. 61 (1955), 170-189. · Zbl 0064.16302 · doi:10.2307/1969627